# SDR SWAA2021070182140

- Difficulty date: June 11, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBD. FLAP OUTBD. AFT WEDGE DELAM. / REPLACED FLAP WEDGE PER SOPM 20-50-01SA-M 326 A1303766INSP D107
